# SDR QXEA2021080600387

- Difficulty date: August 4, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 16,008 hours, 17,290 cycles
- Engine: Pwc PW150A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL #2 ENGINE PSI HIT 73 PSI STAYED AT 73 PSI TILL POWER WAS TAKEN OUT. ABORTED TAKEOFF. REMOVED FROM SERVICE. INTERROGATED CDS FOR ANY EXCEEDANCE ON THE #2 ENG. NO EXCEEDANCES NOTED. IAW Q400 AMM TASK 45-00-946-001 DETERMINED TO BE IN A TRANSITORY CONDITION ALLOWABLE FOR Q400 AMM TASK 05-11-00-992-802. RETURNED TO SERVICE.
